I have been on Revolade for 2 weeks and today has been horrific. Heartburn pain all day and really sore even at the back of my mouth. Has anyone else had this. I take Omeprazole every morning and this has made no difference.
side effects revolade: I have been on... - ITP Support Assoc...
ITP Support Association
Yes I get acid indigestion quite badly and I think it’s the medication. I’ve been taking Omeprazole prescribed by my doctor and it worked for a while but just recently I’ve found that it gives me bad stomach pains, so I stopped it. But the acid reflux returned! I feel like I’m between a rock and a hard place . If I thought I could actually get an appointment with my doctor I’d ask him what to do, but with this virus around it is very difficult to even get through to the surgery nowadays! Do let me know if you find anything that works and I will let you know too. Good luck.
Hi Lynney. I phoned my consultant and he told me to double my dosage of Omeprazole and take Gaviscon as and when i need it. Going to talk it through a bit more when I see him next week. How long have you been on Revolade. Are you still getting bruises x
Who, I’ve been on Revolade for almost 4 years, 25mg daily. My last count about 4 weeks ago was172, in the normal range, but my consultant is reluctant to reduce the dose or take me off the medication as I still get unexplained bruising which is a sign of ITP. I’ll have to speak to my consultant about taking Gaviscon as it’s still an antacid which is tricky to take with Revolade. To be honest I have had no problems dealing with ITP (I was first diagnosed 11 years ago) until now, and no problems taking Revolade until now. Unless there is something else going on which I’ll need to see my doctor about ...!!😳😳
I am just starting to get my head round being diagnosed with itp. Scary that might be on a drug for life. I am only going to take gaviscon if I have to but will see what consultant says next week. Do you drink at all. I haven't had any since August as been at slimming World. Have you put on or lost weight on them. Sorry for all questions x
Hi, don’t worry about all the questions, I’m happy to answer and share my experience if it will help you. You might go into remission, but after 11 years it hasn’t happened to me, so you might well have to take medication for life. However my take on that is if it helps me to live a better life than without it then bring it on!! 🙂 I enjoy a drink now and then but as it tends to give me acid reflux I have to watch the amount. As for weight loss or gain, I am a few pounds more than when I was diagnosed, but I put that down to age. Overall I stay cheerful about my condition (I refuse to call it an illness because it isn’t), and as long as I can still live my life and do the things I enjoy, it doesn’t get me down. Having said that my life has been very restricted this year, but I suppose that goes for everyone at the moment. I am lucky in that I don’t suffer from the fatigue that some people report and in normal times I go to the gym, do Pilates, go to a stretch class and I love walking. If you restrict the things you usually do then you are giving in to the condition. Don’t let it control you, you must control it. Whatever you do don’t see it as the end of your life, it’s just another aspect of it and as long as you can cope with the routine of taking medication then you should be OK. Good luck and don’t be scared. If you need any reassurance just go on this site and someone should be able to reassure you. xx
You have been so helpful. Thankyou. I have been very tired in last few days but put that down to being weaned off the steroids so hope it doesn't last. Just want my count to have gone up again on Tuesday. Feel like my life has become trips to the hospital but eventually it will feel more normal i am sure x
Hi, good luck for Tuesday. Hopefully your count will have risen but don’t despair if it hasn’t. My count has risen and fallen over the years as we’ve tried to find a solution, most ITPers experience this rollercoaster, and fortunately Revolade seems to be keeping me stable - for now! Stay positive.
Yes i will. Glad 2020 is ending and looking forward to a new year and better health xx
Here’s to a better 2021! Happy New Year. x
Hi i have come out in a rash all over stomach today and pinprick spots as well. Does this mean things are worse or could it be revolade.
The pin prick spots are probably petechiae, which are a feature of ITP. They are burst blood vessels under the skin which because of our condition happen spontaneously. I usually get them on my arms, but you can get them almost anywhere especially on the stomach. They will go eventually but if they are extensive it will be worth asking your consultant about them. I seem to remember you saying you are due to see your consultant on Tuesday so I would wait until then - unless of course you are really worried. It is most unlikely to be Revolade and it doesn’t mean things are worse, just that things are developing. Good luck on Tuesday.
They are quite bad. Had them on my keg at stsrt of this but they disappeared as soon as i went on steroids. Yes will show consultant tomorrow. Just anxious that everything is going the right way.
Hang in there! You will get used to the various symptoms as I did. Just try to get on with your life as usual, too many people with ITP think it’s the end of their lives, it’s not!
I guess I am just adjusting to the tablets and the itp. Trying hard to live a normal life so thanks for all your help. Much appreciated.
Hi- I've been on promacta, which I just looked up to see that it is the same as revolade. I also get heartburn, and a sense of tiredness, and some hair thinning, but otherwise I guess I've been lucky to not have other side effects. It definitely helps to not eat after 7pm., (which I frequently do anyways, and end up taking a TUMS as I lay down for bed. I have found that taking the promacta in the middle of the night, say 3 or 4 in the morning, keeps me from having the possibilities of interactions with food or calcium. I just keep in on the nightstand. I take it 3 days a week now, and only 12.5 mg. It keeps my platelets around 100, which the doctor is OK with. I started off with 75mg every day, and kept backing down. I wanted to be on as little as possible, and still have an acceptable count. Hang in there.
I have just been on them 3 weeks but only had heartburn a couple of days but will discuss tomorrow at my appointment. It is the rash that is worrying me more now. I have been signed off work since this all started but hoping in next couple of weeks I can go back. Thanks for your reply.
Hi my count had dropped to 39 today so dosage has been increased to 75mg. Gutted.
Keep hanging in! Sometimes it is a roller coaster! Do remember all the restrictions for taking the promacta/revoplade. (Dairy/ empty stomach, calcium, etc.) You definitely want to give it a fighting chance!
Don’t worry about it, your count will more than likely go up and down. It’s all part of the rollercoaster that is ITP. I only started receiving treatment when my count dropped to 29 and stubbornly refused to go up again. 40 was considered quite reasonable then.
Just disappointed that its not going higher as my doctor won't let me back to work until it stabilises but hoping for better news on 19th.
I was already retired when I was diagnosed but I’m surprised you aren’t allowed to work, although I suppose it depends on what your job is.
First haematologist I saw said because I was on steroids and because of covid more at risk as work in large open plan office with local authority so was told to stay at home. My own doctor signed me off longer than I wanted but hoping in next 3 weeks I will get back but will probably have to home work.
Not what you're looking for?
You may also like...
at my platelet count number my gp has advised to put me on revolade..I am facing insomnia due to...
My son who is 5 years old has had ITP for over a year and half now and the doctor keeps...
agreed I should stop taking this medicine 1 week ago, I'm pleased to say I don't feel sore or weak...
week with revolade wondering if anyone else has tried this thanks salmagal
the past 7 weeks. My platelets have been fluctuating between 14-30. Something that has been giving...